Browse by Tanszék

Group by: Creators | No Grouping
Jump to: N | T
Number of items: 3.

N

Nevai Paul and Totik Vilmos: Christoffel Functions for Weights with Jumps.
Constructive Approximation, 42 (2). pp. 265-280. ISSN 0176-4276 (2015)

T

Totik Vilmos and Varga Tamás: Chebyshev and fast decreasing polynomials.
Bulletin London Mathematical Society. in press. ISSN 0024-6093 (2015)

Totik Vilmos and Yuditskii Peter: On a conjecture of Widom.
Matematicheskii Sbornik, 190. pp. 50-61. ISSN 0368-8666 (2015)

This list was generated on 2022. május 20. 17:49:18 CEST.